# SDR QXEA2018061800222

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 26,888 hours, 28,633 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Contact
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT FUSELAGE DOORS WARNING.  UNABLE TO CONFIRM WHICH DOOR SINCE EACH WARNING WAS VERY SHORT. PRESSURIZATION WAS NORMAL. ALL DOORS APPEARED CLOSED AND SECURE FROM AN INTERIOR VISUAL CHECK BY THE FLIGHT ATTENDANTS.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE. INTERROGATED PSEU.  FOUND FAULTS IN LAST LEG OF HISTORY: APDRCL UNREASONABLE FAR AND APDRCL PROX SENS OPEN. REMOVED AFT GALLEY CEILING PANEL 245DZ IAW MM TASK 25-27-01-000-801, PARAGRAPH 4G.  INSPECTED CONNECTORS 3261-P14 AND 3261-J14. FOUND CONTACTS IN 3261-J14 NOT FULLY SEATED. REPLACED CONTACTS IN 3261-J14 IAW DHC-8-400 WDGM 20-17-10. CLEARED FAULTS FROM PSEU. RE-INSTALLED AFT GALLEY CEILING PANEL 245DZ IAW DHC-8-400 MM TASK# 25-27-01-400-801 PARAGRAPH 4G. AIRCRAFT DOORS PROXIMITY SENSORS OPERATIONAL TEST GOOD SEVERAL TIMES IAW DHC-8-400 MM TASK# 31-62-00-710-801. NO PSEU FAULTS FOUND AFTER TESTS. AIRCRAFT RETURNED TO SERVICE.
